# SDR ASOA201000867

- Difficulty date: May 25, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 28,648 hours, 25,059 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 17008109
- Part serial: 00082
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISSAGREE CAUTION MSG FOR RT MAIN GEAR AFTER GEAR WAS SELECTED DOWN.  AFTER APPROX 1 MINUTE,  FELT GEAR DROP IN PLACE THEN GOT 3 GREEN INDICATION.   R & R RT MLG SIDE STAY ACTUATOR IAW AMM 32-32-01.  OPS AND LEAK CK GOOD. (CLOSED)
